# SDR DHL9980740C

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT O/B FLAP EXHAUST GATE CUTOUT AT I/B SECTION INTERIOR OF T/E HAS CRACK ON FORMED ANGLE.  REMOVED DAMAGED T/E SECTION ON EXHAUST GATE CUTOUT, FABRICATED NEW SECTION AND NEW ANGLE AND INSTALLED PER SRM 51-1-20B, 8.5 X 26 AND 55 X 26.
